# SDR SWAA2024081309930

- Difficulty date: July 6, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY T-STRAP BS 767+5; RBL 17.70 TO LBL 3; WL 156<[01] T-STRAP WILL BE INSTALL ON CUSTOMER CARD NR: TTG8Q00U29VL;[02] EVALUATED MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY T-STRAP BS 767+5; RBL 17.70 TO LBL 3; WL 156. FOUND NO ALLOWABLE LIMITS; SRM 51-10-02-0G-0 REPLACEMENT OF PART IS APPLICABLE. T-STRAP WILL BE INSTALL ON CUSTOMER CARD NR: TTG8Q00U29VL;[03] REJECTED; TTG8Q00U29VL IS A CLOSE PANEL 140BF CARD.;[04] RECIVED 'T' STRAP 146A9401-8ATSMRO ON W/C ON TTG8Q00UTSR9;''TT' STRAP GOING TO BE INSTALL ON WC TTG8Q00U29VL;[05] VERIFIED ITEM 4 AND TASK CARD COMPLETED.;[06] RECIVED 'T' STRAP 146A9401-4 ON W/C ON TTG8Q00UDYA0;''TT' STRAP GOING TO BE INSTALL ON WC TTG8Q00U29VL
